# SDR 2005FA0000760

- Difficulty date: April 26, 2005
- Submitted: May 19, 2005
- Operation: General aviation
- Aircraft: N3703G
- Make and model: Boeing B-17G
- Aircraft serial: 4483546A
- Engine: Wright R182097
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R182097
- Part serial: 036743
- Condition: Failed
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ANNUAL INSPECTION, ENGINE WAS FOUND TO BE SEIZED, CHECKED FOR OIL IN GIL TANK, 25 GAL REMAINING.  ENGINE REMOVED FROM AC.  UPON REMOVAL OF PROPELLER, PROP SHAFT WAS FULL OF METAL.  NOSE CASE FAILURE.  (K)
